# SDR CALA2023050301329

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 122,269 hours, 18,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141T83207
- Condition: Cracked
- Location: Lh Fwd Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5315-01152 OP 001 LH FWD ENTRY DOOR CUTOUT AFT LOWER CORNER 1EA FASTENER HOLE FOUND CRACK AT 10''O''CLOCK ON BEAR STRAP LAYER WITH APPROX 1/8" IN DEPTH - TRANSFER REFER NON-ROUTINE WO.1671977 AND ORIGINATED BY V924732 DOOR 1L CUTOUT AFT LOWER CORNER BEAR STRAP DOUBLER INTERIM REPAIRED AS PER ECRA 5315-01195 REV PART 1 ATTACHED FORM44-0008 ITEM 1 TO ITEM 47 ACCOMPLISHED BY MECH V897381 AND INSPECTED BY V896919 RII INSPECTED OKAY BY HX 203084 ADD EMP:V896920
